Document Type : Research Paper


Department of Mathematics, Tripura University, Suryamaninagar, Agartala 799022, India.


In this paper, we introduce the concept of generalized difference lacunary weak convergence of sequences. Using the concept of difference operator, we have introduced some new classes of sequences. We investigated several of its algebraic and topological properties, such as solidness, symmetry and monotone. We gave appropriate examples and detailed discussions to validate our established  failure instances and definitions. Further, we have established some inclusion relations of the introduced sequence spaces with other sequence spaces, in particularly with the weak Ces`aro summable sequences. 


Main Subjects

1. S. Banach, Theorie des Operations Lintaires ; Monografie Matematyczne, Lwów (now Lviv, Ukraine), 1932.
2. P.J. Dowari and B.C. Tripatghy, Lacunary convergence of sequences of complex uncertain variables, Malaysian J. Math. Sci., 15 (1) (2021), pp. 91–108.
3. P.J. Dowari and B.C. Tripathy, Lacunary difference sequences of complex uncertain variables, Methods of Functional Analysis and Topology, 26 (4) (2020), pp. 327-340.
4. P.J. Dowari and B.C. Tripathy, Lacunary sequences of complex uncertain variables defined by Orlicz functions, Proyecciones J. Math., 40 (2) (2021), pp. 355-370.
5. P.J. Dowari and B.C. Tripathy, Lacunary Statistical Convergence of Sequences of Complex Uncertain Variables, Boletim da Sociedade Paranaense de Matematica, 41 (41) (2023), pp. 1-10.
6. S. Ercan, Y. Altin and C. A. Bektas, On lacunary weak statistical convergence of order $\alpha$, Commun. Stat.-Theory. Meth., 49 (7) (2020),pp. 1653–1664.
7. A. Esi, B.C. Tripathy and B. Sarma, On some new type generalized difference sequence spaces, Mathematica Slovaca, 57 (5) (2007), pp. 475-482.
8. M. Et and R. Colak, On some generalized difference sequence spaces, Soochow J. Math., 21 (4) (1995), pp. 377-386.
9. M. Et, S.A. Mohiuddine and H. Seng$\ddot{u}$l, On lacunary statistical boundedness of order $\alpha$, Ser. Math. Inform., 31 (3) (2016), pp. 707-716.
10. A.R. Freedman, J.J. Sember and M. Raphael, Some Cesaro-type summability spaces, Proceedings of the London Mathematical Society. 3 (3) (1978), pp. 508-520.
11. H. Gumus, Lacunary Weak I-Statistical convergence, Gen. Math. Notes, 28 (10) (2015), pp. 50-58.
12. R. Haloi, M. Sen and B.C. Tripathy, Asymptotically Lacunary $ \mu$-Statistical Equivalence of Generalized Difference Sequences in Probabilistic Normed Spaces, Boletim da Sociedade Paranaense de Matematica, 41 (2023), pp. 1-13.
13. H. Kizmaz, On certain sequence spaces, Canadian Math. Bull. 24 (1981), pp. 169-176
14. B.C. Tripathy and A. Esi, Generalized lacunary diference sequence spaces defned by Orlicz functions, Journal Math. Society of the Philippines, 28 (1-3) (2005), pp. 50-57.
15. B.C. Tripathy and M. Et, On generalized diference lacunary statistical convergence, Stud Univ Babes-Bolyai Math, 50 (1) (2005), pp. 119-130.
16. B.C. Tripathy and A.J. Dutta, Lacunary bounded variation sequence of fuzzy real numbers, Journal of Intelligent and Fuzzy Systems, 24 (1) (2013), pp. 185-189.
17. B.C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. Journal, 50 (4) (2010), pp. 565-574.
18. B.C. Tripathy and S. Mahanta, : On a class of vector valued sequences associated with multiplier sequences; Acta Math. Applicata Sinica (Eng. Ser.), 20 (3) (2004), pp. 487-494.